I have been using vivelle dot 0.75mg for about 9 years, is that dangerous?

Question is Closed Report Mark as Favorite

Answers (1)

16 Aug 2009

It would be best for you to talk to your doctor.

While there are some benefits of estrogen therapy, there are also certainly some risks.

From the prescribing information at http://www.vivelledot.com/Files/PDF/PrescribingInformation.pdf
"... Long-term, continuous administration of estrogen, with and without progestin, in
women with and without a uterus, has shown an increased risk of endometrial cancer, breast cancer, and ovarian cancer... "

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

After using Vivelle-dot for 6 or 7 mos. my breast starting hurting. My dr. said I had a 6cm lump &?

... sent me for tests. The results were that nothing looked suspicious. Now 3mos.later, I am still hurting and the lump is still there. I am assuming ...

1 answer 13 Sep 2010

Vivelle-Dot - Started Vivelle dot 5-6 weeks ago. Age 51, partial hysterectomy at 43. Started with?

... .05. After 2nd week it seemed like the day/night before I would change the patch, symptoms returned. After contacting GYN and discussed, was ...

1 answer 12 Oct 2010

Vivelle-Dot - Anyone know if the excessive hair loss I have experienced by using either/or Vivelle?

... or Climara is temporary or permanent? I was on Vivelle for 3 months then changed to Climara and came off after 6 weeks, as both caused rashes at ...

1 answer 18 Feb 2011

Vivelle-Dot - I have been wearing vivelle 0.1 patch for 2 weeks after using Estraderm Patch 0.1 for?

... many years. I have had no problem with either, but wanted to know if I can wear the Vivelle 0.1 patch on my upper buttox (hip area) where I have ...

2 answers 6 Jan 2012

Vivelle-Dot - The Vivelle dot patches I got on my last refill do not stick well and are different?

... and thinner and more flexible than those I got on my first Rx fill. Was there a production problem? Has there been a recall?

1 answer 28 Apr 2014